# SDR SWAA2022030266312

- Difficulty date: February 1, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N8678E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36735
- Aircraft time: 20,630 hours, 9,513 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DOT 67-20) LEFT WING T/E AT DEFLECTION CONTROL RIB; SUPPORT BRACKET FOR FIXED T/E IS CRACKED. / [01] REMOVED AND REPLACED CRACKED SUPPORT BRACKET; P/N 115A6260-1; L/H WING T/E DEFLECTION CONTROL RIB IAW SRM 51-40-02-0G-0 AND BOEING DWG 115A6200 ID 0024 REV A ATAG A113710;[02] VERIFIED STEP 1 IS COMPLETE;[03] VERIFIED STEPS 1 AND 2; AUDIT C/W
